Sur les courbes à torsion constante
Annales scientifiques de l'École Normale Supérieure (1919)
- Volume: 36, page 263-409
- ISSN: 0012-9593
Access Full Article
topHow to cite
topGambier, Bertrand. "Sur les courbes à torsion constante." Annales scientifiques de l'École Normale Supérieure 36 (1919): 263-409. <http://eudml.org/doc/81383>.
@article{Gambier1919,
author = {Gambier, Bertrand},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
pages = {263-409},
publisher = {Elsevier},
title = {Sur les courbes à torsion constante},
url = {http://eudml.org/doc/81383},
volume = {36},
year = {1919},
}
TY - JOUR
AU - Gambier, Bertrand
TI - Sur les courbes à torsion constante
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1919
PB - Elsevier
VL - 36
SP - 263
EP - 409
LA - fre
UR - http://eudml.org/doc/81383
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.